# SDR GTIA2024012337799

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 3,804 hours, 1,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DECENT. TURNED OFF PACK 1 AND SMELL WENT AWAY.-APPLIED TSM 05-20-00-810-831A FOR IDENTIFICATION OF CAUSE FOR AIR QUALITY EVENT. NO ODOR SMOKE OR FUME WAS PRESENT WHEN MAINT WAS ONBOARD. OK TO CONTD SERVICE.
